# SDR AWXA9900348

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648195
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

AFTER EXTENDING FLAPS PAST 10 DEG EXTREME RT AILERON WAS REQUIRED UP (200X), WIND NO FACTOR  REFER TO LOG 7554389.  FOUND NR 2 FLAP CARRIAGE BROKEN AT SPINDLE.  REMOVED AND REPLACED OF CARRIAGE IN PROGRESS.
